# SDR ASOA201706171699

- Difficulty date: June 17, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,797 hours, 24,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE RAIL SEAT TRACK SEGMENT FROM FS 570 TO 675 HAS CORROSION AT FS 581 AND FS 613. REMOVED SEAT TRACK, FABBED NEW TRACK AND INSTALLED PER AMM 53-00-49-000/400-801-803 AND ECTC REO 670-53-00-343.
